Discussions that mention tylenol

Menopause board


Palpitations are often part of menopause, but it is also sometimes caused by things we 'take' from over-the-counter to self medicate some menopausal symptoms that seem unlikely, such as Motrin.

With menopause comes severe headaches, joint and muscle pain. (Though we don't often equate those pains consciously with menopause) we simply use what we have in the medicine cabinet. Frequently the implied dosage is two every 6-8 hours. But we also know that when we've had for example dental work, the doctor has prescribed prescription dosages that appear to equate to 4 of the non-prescription.

Non prescription Motrin in large doses (not just motrin, but also tylenol and their generic equivelants) are not the same chemical structure as those via prescription. Over time these do some pretty dangerous stuff to the human body: Severe palpitations, breathlessness, difficulty urinating (slow stream and a feeling the bladder still holds urine)...these are SOME of the ones we become conscious of, but there are other more silent problems too.

One of the scariest 'causes' of menopause is that doctors have a hard time treating symptoms and that 'effects' the sufferor to find ways to self-medicate.

Take a look at any medications you are presently taking. If you can eliminate any other offenders, then the symptoms are probably menopausal but I would recommend talking to your doctor regardless!